This paper deals with the optimal control of systems governed by nonlinear systems of conservation laws at junctions. The applications considered range from gas compressors in pipelines to open channels management. The existence of an optimal control is proved. From the analytical point of view, these results are based on the well posedness of a suitable initial boundary value problem and on techniques for quasidifferential equations in a metric space.

Colombo, R., Guerra, G., Herty, M., & Schleper, V. (2009). Optimal control in networks of pipes and canals. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 48(3), 2032-2050 [10.1137/080716372].

Optimal control in networks of pipes and canals

GUERRA, GRAZIANO;
2009

Abstract

This paper deals with the optimal control of systems governed by nonlinear systems of conservation laws at junctions. The applications considered range from gas compressors in pipelines to open channels management. The existence of an optimal control is proved. From the analytical point of view, these results are based on the well posedness of a suitable initial boundary value problem and on techniques for quasidifferential equations in a metric space.
Articolo in rivista - Articolo scientifico
hyperbolic conservation laws on networks; optimal control of networked systems; management of fluids in pipelines
English
Colombo, R., Guerra, G., Herty, M., & Schleper, V. (2009). Optimal control in networks of pipes and canals. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 48(3), 2032-2050 [10.1137/080716372].
Colombo, R; Guerra, G; Herty, M; Schleper, V
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/6846
Citazioni
  • Scopus 66
  • ???jsp.display-item.citation.isi??? 67
Social impact